Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Headaches after basketball play - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   hi could you please awnser my query?
Doctor :  
How can i help you?
User :   I am a 14 year old boy who is interested in basketball. About 6 weeks last friday i hit my head with a basketball. Since then i have been getting on/off headaches for 6 weeks
User :   sometimes its painful, sometimes it is not.
User :   And i also have had nausea, but thats only been in the last couple of weeks.
Doctor :  
User :   And starting yesterday or the day before i have started to get a soort of ache where my heart is
User :   i tried paracetamol and iprofen but that doesnt work
Doctor :   ok

User :   My headaches usually are not as painful when lying down
User :   sometimes i get a pain in my left arm and sometimes in my back
Doctor :  
did you check this with doctor
User :   I saw a doctor about 2 weeks ago and im seeing him again tomorrow. He checked my eyes and ears last time and said there wasnt anything wrong
User :   i am just wondering, is this tension headaches or what could it be that i am experiancing?
Doctor :   it needs physical examination to say what it is. get the physical examination done tomorrow.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor